Beechams Cold & Flu Hot Blackcurrant 5 Sachets

Beechams Cold and Flu Hot Blackcurrant - 5 Sachets

Halls Soothers Peach & Raspberry Pack Of 10

Halls Soothers Peach & Raspberry 1 Pack

Beechams Cold and Flu Hot Lemon - 10 Sachets

relieves pain, fevers and congestion - all those symptoms of a cold that really ruin your day.
£3.09
Availability: Out of stock
Details

Beechams Cold and Flu Hot Lemon - 10 Sachets comes as a powder which, added to hot water and stirred, relieves pain, fevers and congestion - all those symptoms of a cold that really ruin your day.

This cold and flu medicine treats blocked noses, painful sinuses, headaches, pains, chills and feverish, so no common cold can stop you for long

More Information
More Information
directions

Please read the instructions included with the product carefully before use.

For oral use. Do not exceed the stated dose.

Do not take with any other flu, cold or decongestant product.

Consult your doctor before taking this medicine if you are under the care of your doctor, if you are taking prescribed medicine or if you are pregnant.

Beechams Cold and Flu Hot Lemon should not be taken by children under the age of twelve. 

Do not take this medicine for more than 7 days, unless you have been advised to do so by a medical professional. If your symptoms persist, see a doctor.

ingredients

Each 6.0 g of powder contains Paracetamol 600mg, Ascorbic Acid (Vitamin C) 40mg, Phenylphrine Hydrochloride 10mg.

Sodium content 0.12 g per sachet. Carbohydrate content 4 g per sachet. Contains sucrose (sugar).

For full ingredients, please see back of pack and leaflet inside.

As this product contains paracetamol, you must not take any other product containing paracetamol while using it. If you take too much of this medicine, see a doctor immediately - even if you feel absolutely fine.

Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Beechams Cold and Flu Hot Lemon - 10 Sachets
Your Rating